# SDR ASAA2013061295085

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 20,702 hours, 6,498 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404476
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 20,723 hours, 6,503 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL, WILL RESET.  ACFT GROUNDED. CONFIRMED FAULT,  BITE TEST ON NR 2 CABIN ZONE TEMP CONTROLLER SHOW STANDBY PACK, CONTROLLER FAULT (M14443) AND FLT DECK TRIM VALVE FAULT.  GVI ON FLIGHT DECK TCV (V143) SHOW NO DEFECT (LOOKS NEW).  R & R NR 2 CABIN ZONE TEMP CONTROLLER REF AMM TASK 21-61-20, PACK/ZONE TEMP CONTROLLER BITE.  OPS CK NORMAL REF AMM TASK 21-61-00-700-806-002.
